On the infinite number of twin primes
Date of Publication
Bachelor of Science in Mathematics
College of Science
Mathematics and Statistics Department
This paper is an exposition of the article entitled In nite Number of Twin Primes by S.N. Baibekov and A.A. Durmagambetov from L.N. Gumilyov Eurasian National University, Astana, Kazakhstan, which was published in the \Advances in Pure Math- ematics of Scienti c Research Publishing Inc., Vol 6, pp. 954-971 , December 15, 2016 . This paper introduced the concept of a special matrix of primes Ak correspond- ing to a prime pk and discussed the algorithmic process of generating such matrix of primes containing rows with entries in arithmetic progressions. Utilizing some pro- posed theorems and some well known results in number theory, this paper would show the existence of twin primes in all twin row pairs of the matrix Ak and thereby attempt to a rm the in nitude of twin primes.
Archives, The Learning Commons, 12F, Henry Sy Sr. Hall
Lasin, K. M., & Laus, J. C. (2019). On the infinite number of twin primes. Retrieved from https://animorepository.dlsu.edu.ph/etd_bachelors/18572